石玉峰简介
 2017-06-30 16:51:44 浏览

石玉峰,男,中共党员,山东大学金融研究院教授、博士生导师,风险管理与量化投资研究所所长,兼山东财经大学统计学院院长,主持全院行政、负责学科建设工作。1970年生于济南。1992年毕业于山东师范大学数学系,同年考入山东大学数学与系统科学学院攻读硕士、博士研究生,1998年毕业于山东大学应用数学专业,师从彭实戈院士,获理学博士。

200012月至200112月应邀赴法国曼恩(Maine)大学金融数学实验室做博士后。200211月至200410月应邀赴英国利物浦(Liverpool)大学数学系作博士后高级研究助理、荣誉研究员。200412月至20055月应邀在英国拉夫堡(Loughborough)大学数学系做合作研究员。201112月至201212月公派赴美国中佛罗里达大学做高级访问学者。曾应邀访问法国Rennes大学、Brest大学、英国牛津大学、伦敦国王学院、华威(Warwick)大学、韩国亚洲大学、香港理工大学、美国南加州大学、伊利诺伊大学、田纳西大学等作学术报告。

作为负责人主持承担国家自然科学基金(4项)、教育部骨干教师基金、山东省优秀中青年科学家科研奖励基金和山东省自然科学基金、发改委蓝黄两区重大课题等省部级以上项目十余项,是教育部创新团队及国家自然科学基金委金融数学创新群体核心成员。

研究领域包括概率统计、随机分析、随机控制、金融数学、风险管理、量化投资等,在国内外一流杂志发表学术论文三十余篇,其中SCI收录论文近二十篇,2008年获得山东省政府授予的集体一等功和首批山东省优秀创新团队(核心成员)荣誉称号。

代表性论文目录(均为第一作者或通讯作者):

1. Linear quadratic stochastic integral games and related topics. 《中国科学:数学(英文版)》已接收。 (jointly with Tianxiao Wang) (SCI)

2. Mean-field forward-backward doubly stochastic differential equations and related nonlocal stochastic partial differential equations. Be accepted by Abstract and Applied Analysis, 2014. (jointly with Qingfeng Zhu) (SCI)

3. 带跳的倒向重随机系统的最大值原理及其应用,《中国科学:数学》, 2013 年第43卷第12: 1237-1257.(与朱庆峰, 王鑫合作)

4. Mean-Field Backward Stochastic Volterra Integral Equations. Discrete and Continuous Dynamical Systems-Series B (DCDS-B), 18(7): 1929-1967, September, 2013. (jointly with Tianxiao Wang and Jiongmin Yong) (SCI)

5. Partially Observed Optimal Controls of Forward-Backward Doubly Stochastic Systems. ESAIM: COCV, 19(3): 828-843, July, 2013. DOI: 10.1051/cocv/2012035 (jointly with Qingfeng Zhu) (SCI)

6. Solvability of general backward stochastic Volterra integral equations. J. Korean Math. Soc., 49(6):1301-1321, November, 2012. (jointly with Tianxiao Wang) (SCI)

7. Forward-backward doubly stochastic differential equations and related stochastic partial differential equations, 《中国科学:数学(英文版)》,Science in China-Series A: Mathematics, 55(12): 2517-2534, December, 2012. DOI: 10.1007/s11425-012-4411-1. (jointly with Qingfeng Zhu) (SCI)

8. Backward Doubly Stochastic Differential Equations with Jumps and Stochastic Partial Differential-Integral Equations, China Annals of Mathematics, 33B(1): 127-142, 2012. DOI: 10.1007/s11401-011-0686-8. (jointly with Qingfeng Zhu) (SCI)

9. A class of time inconsistent risk measures and backward stochastic Volterra integral equations, Risk and Decision Analysis, 4: 17–24, 2013. DOI: 10.3233/RDA-2012-0074. (jointly with Tianxiao Wang)

10. Peng g-期望下的大数定律, 《中国科学:数学》, 2012年第42卷第4: 295-302. (与林乾合作)

11. Necessary and Sufficient Conditions of Optimality for Stochastic Integral Systems with Partial Information, Proceedings of the 30th Chinese Control Conference, pp.1950-1955, July 2011, ( jointly with Tianxiao Wang, Qingfeng Zhu) (EI)

12. Maximum Principle for Partially Observed Optimal Control of Backward Doubly Stochastic Systems, Proceedings of the 30th Chinese Control Conference, pp.1383-1388, July 2011, ( jointly with Qingfeng Zhu, Tianxiao Wang) (EI)

13. A Class of Backward Doubly Stochastic Differential Equations with Discontinuous Coefficients, ACTA Math. Appl. Sinica (English Series), 23 November 2011. DOI: 10.1007/s10255-011-0136-0. (jointly with Qingfeng Zhu) (SCI)

14. Maximum Principle for Forward-Backward Doubly Stochastic Control Systems and Applications, ESAIM: COCV, 17: 1174–1197, 2011. (jointly with Liangquan Zhang) (SCI)

15. A Kneser-type theorem for backward doubly stochastic differential equations, Discrete and Continuous Dynamical Systems-Series B (DCDS-B), 14(4): 1565-1579, 2010. (jointly with Qingfeng Zhu) (SCI)

16. A general central limit theorem under sublinear expectations, 《中国科学:数学(英文版)》,Science in China-Series A: Mathematics, 53(8): 1989-1994, 2010. (jointly with Min Li) (SCI)

17. Symmetrical Solutions of Backward Stochastic Volterra Integral Equations and their applications, Discrete and Continuous Dynamical Systems-Series B (DCDS-B), 14(1): 251-274, 2010. (jointly with Tianxiao Wang) (SCI)

18. Solutions to general forward-backward doubly stochastic differential equations, Appl. Math. Mech. -Engl. Ed. 30(4): 517-526, 2009. (jointly with Qingfeng Zhu and Xianjun Gong) (SCI)

19. 正倒向重随机微分方程, 数学物理学报, 29A(4): 1084-1092, 2009. (与朱庆峰合作)

20. Razumikhin-type theorems of infinite dimensional stochastic functional differential equations, Systems, control, modeling and optimization,IFIP Int. Fed. Inf. Process, 202:237–247, Springer, New York, 2006. (jointly with K. Liu) ISTP

21. Simulations and calculations of stochastic differential equations and backward stochastic differential equations, World Journal of Modelling and Simulation, 3(1): 3-9, 2007. (jointly with Shengqing Wang and Kai Liu)

22. Comparison Theorem of Backward Doubly Stochastic Differential Equations and Applications, Stochastic Analysis and Applications, 23(1): 97-110, 2005. (jointly with Y. Gu and K. Liu) (SCI)

23. A type of Time-symmetric Forward-Backward Stochastic Differential Equations, C. R. Acad. Sci. Paris, Ser. I 336(9): 773-778, 2003. (jointly with S. Peng) (SCI)

24. Singular Perturbation in Nonlinear Boundary Value Problems, Asymptotic Analysis, 34(2): 137-158, 2003. (SCI, EI)

25. Infinite Horizon Forward-Backward Stochastic Differential Equations, Stochastic Processes and their Applications, 85(1): 75-92, 2000. (jointly with S. Peng) (SCI)

26. Infinite Horizon Boundary Value Problems and Applications, Journal of Differential Equations, 155(2): 405-422, 1999. (jointly with S. Peng) (SCI)

27. Singularly Perturbed Boundary Value Problems, ACTA Math. Appl. Sinica, 15(4): 409-417, 1999.

 


Copyright©2011 山东财经大学统计学院
TEL:0531-88525952 EMAIL:tongji@sdufe.edu.cn
地址:山东省·济南市 邮编:250014